We need your help with our major new survey

We need your help with our major new survey

Please help us by completing our major new survey on peoples experience of being diagnosed with a condition that needs you to take an anticoagulant, and how you feel about the anticoagulation service that you have received. Whether you take warfarin, apixaban, dabigatran or rivaroxaban we need to hear from you. The survey is completely anonymous. If you want to tell us anything more after you havee completed the survey please email us at: anticoagulation@ntlworld.com Thank you for your help.


5 Replies

  • just filled it in , some interesting questions, but will anything ever become of our answers?

  • Thank you for completing the survey.

    Yes definitely is the answer. The results of the survey will be written up into a report which will be used in the work we are doing on patient experience led commissioning. This means that your views will be taken into account when services are being planned or re-designed. So that services services reflect, and should be coordinated around and tailored to, the needs and preferences of patients, their families and their?carers. We also hope that the report can be published.

  • just done the survey. good questions

  • Great survey, it will be good to get some results from it. I hope the one thing that comes out is the various anticoagulation options available to patients. I thought I had no option but to take warfarin which led to hair loss. At the time my thinking was I would rather lose my hair than my life but had I known that there were other options, I would have liked to look into them. I am now off the warfarin but no signs of my hair recovering just yet.

  • Survey completed!. I agree with the above comment, there was no option re the anti-coagulant treatments avail for my 'condition'. That said I've learned to deal with it. Thankfully I don't need to worry about my Warfarin causing hair loss, but seriously the drug does throw up a lot of side-effects, some subtle, some less so. Taking the drug I find is a learning curve about what one can eat/drink or not & activities one can take part in. That said I just get on with life, it doesn't impact on's too much.

You may also like...